# SDR 2004F00029

- Difficulty date: August 3, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N820NA
- Make and model: Snias AS350B3
- Aircraft serial: 3602
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 150SG122Q
- Part serial: 9230
- Condition: Intermittent
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GEN IS OPERATING INTERMITTENTLY DURING START CYCLE.  SUSPECT BRUSHES OR 'DEAD' SPOT ON COMMUTATOR.  REPLACED WITH SERVICEABLE PART AND OPS CHECK OK.  (M)
